Hail, Bowie
- When
- June 6, 4:37 PM CST
- Where
- Bowie County, De Kalb
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.500, -94.617
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 6, 3:07 PM CST, 1 hour 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 407 PM CDT TUE JUN 6 2006 .DISCUSSION... SHOWERS AND THUNDERSTORMS CONTINUED TO DEVELOP OVER THE NORTHWEST SECTIONS ALONG OUTFLOW BOUNDARY AND AHEAD OF AN UPPER DISTURBANCE THAT WAS MOVING SOUTHEAST ACROSS E OK AND W AR. SHOWERS AND ISOLATED THUNDERSTORMS WERE ALSO MOVING INTO E SECTIONS OF THE FORECAST AREA FROM LAST NIGHTS ACTIVITY OVER OK AND AR. A WATCH HAS BEEN ISSUED FOR MUCH OF THE FORECAST AREA WHERE THE SECOND ROUND OF THUNDERSTORMS ARE EXPECTED TO AFFECT DURING THE REMAINDER OF THE AFTERNOON AND EVENING. THE SHOWERS AND THUNDERSTORMS WILL BE ENDING FROM NORTHWEST TO SOUTHEAST DURING THE NIGHT WITH MOST OF ACTIVITY BEING ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR BY EARLY WEDNESDAY MORNING...AND OUT OF THE AREA BY WEDNESDAY NIGHT. LOOKS AS IF THE RAIN CHANCES WILL BE OVER FOR THE REST OF THE WEEK AND INTO THE WEEKEND AS THE LARGE UPPER RIDGE OF HIGH PRESSURE OVER THE WEST EXPANDS EAST...WHICH WILL ALSO PROVIDE FOR WARMING TEMPERATURES. WILL HAVE TO WATCH FOR THE EARLY PART OF NEXT WEEK AS A WEAKNESS DEVELOPS OVER THE FOUR STATE REGION BETWEEN HIGH PRESSURE CENTERS ALOFT OVER THE SE STATES AND ANOTHER OVER THE SW AND INTO MEXICO. && .PRELIMINARY POINT TEMPS/POPS... SHV 69 93 70 93 / 50 20 0 0 MLU 67 91 68 91 / 50 20 0 0 DEQ 64 92 63 94 / 50 20 0 0 TXK 67 92 67 92 / 50 20 0 0 ELD 65 91 67 91 / 50 20 0 0 TYR 71 96 69 94 / 50 20 0 0 GGG 69 94 70 94 / 50 20 0 0 LFK 69 95 70 94 / 40 30 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/22
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUN 6 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-071100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE JUN 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD SOUTHEAST ACROSS THE FOUR STATE REGION THIS AFTERNOON AND TONIGHT AHEAD OF AN UPPER DISTURBANCE MOVING TOWARD THE AREA. THUNDERSTORMS WILL BE ACCOMPANIED BY DANGEROUS CLOUD TO GROUND LIGHTNING...VERY BRIEF BUT HEAVY RAINFALL...AND GUSTY WINDS TO NEAR 30 MPH. ISOLATED OCCURRENCES OF HAIL WILL BE POSSIBLE BUT MAINLY BELOW THREE QUARTERS OF AN INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 06
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL HOCHATOWN 34.20N 94.67W
06/06/2006 E0.88 INCH MCCURTAIN OK EMERGENCY MNGR
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
444 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 W HOCHATOWN 34.20N 94.76W
06/06/2006 E0.75 INCH MCCURTAIN OK TRAINED SPOTTER
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
506 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL VALLIANT 34.00N 95.09W
06/06/2006 E1.00 INCH MCCURTAIN OK LAW ENFORCEMENT
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
512 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 2 E VALLIANT 34.00N 95.05W
06/06/2006 E0.75 INCH MCCURTAIN OK CO-OP OBSERVER
&&
17PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
519 PM CDT TUE JUN 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL FOREMAN 33.72N 94.40W
06/06/2006 E0.75 INCH LITTLE RIVER AR PUBLIC
0515 PM HAIL FOREMAN 33.72N 94.40W
06/06/2006 E0.88 INCH LITTLE RIVER AR EMERGENCY MNGR
&&
17The Shreveport radar (KSHV), 137 km away, was scanning. The volume nearest the first event began at 22:36 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510950.